# SDR AALA201705319024

- Difficulty date: May 29, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 41,014 hours, 15,192 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Part time: 41,029 hours, 15,198 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR IS DISBONDED ON LEFT OTBD FLAP, INBOARD TRAINLING WEDGE, OTBD END, ON UPPER AND LOWER SURFACES.  REPAIRED THE FLAP IAW SRM 57-53-00.  AIRCRAFT WAS GROUNDED.
